Eviscerate Smolder, getting a really weird side effect

  1. Eviscerate Smolder, getting a really weird side effect


    Been using the eviscerate for a few weeks now, I really seem to be thinning out in my mid section, however...my fingers are terribly skinny! Is there anything I can do to fix this?? Thanks!


  2. Finger curls.

  3. ? You think smolder is causing your fingers to be skinnier? I cant see how it would have any effect on them.
    EvoMuse Products Rep

    PM me with any questions!
    •   
       


  4. Quote Originally Posted by Geoforce View Post
    ? You think smolder is causing your fingers to be skinnier? I cant see how it would have any effect on them.
    Yeah man...My fingers are definatly lots skinnier and my palms are not as robust.

  5. Quote Originally Posted by Aaron644 View Post
    Yeah man...My fingers are definatly lots skinnier and my palms are not as robust.
    I suppose you could be dropping some water retention in those areas though this would be the first I've heard of it. Been using the Eviscerate series for years and can't say I've ever noticed it. Apply with latex gloves to keep it off the hands if you want.
    EvoMuse Products Rep

    PM me with any questions!

  6. Well if you have fat fingers.. why could eviscerate locally burn that fat?

  7. At least somebody got it. Weird **** I was thinking about this morning as I was applying it. But it really does work great.

  8. Quote Originally Posted by Aaron644
    At least somebody got it. Weird **** I was thinking about this morning as I was applying it. But it really does work great.
    Haha its not that hard to figure out.

    Mike
  

  
 

Similar Forum Threads

  1. getting weird side effects???
    By biggs85 in forum Cycle Info
    Replies: 0
    Last Post: 11-12-2012, 01:00 AM
  2. Replies: 1
    Last Post: 04-27-2008, 08:25 PM
  3. Weird side effect with aPCT+IGF-2 stack
    By bludevil in forum Supplements
    Replies: 37
    Last Post: 01-02-2008, 12:16 PM
  4. Adipokinetix by Forge (a weird side effect)
    By bombBoogie in forum Supplements
    Replies: 4
    Last Post: 08-30-2007, 09:02 PM
  5. Weird side effects from simple vitamins
    By liftinw8 in forum Nutrition / Health
    Replies: 4
    Last Post: 12-18-2006, 04:52 PM
Log in
Log in